Previous |  Up |  Next


Title: Subalgebras of finite codimension in symplectic Lie algebra (English)
Author: Benalili, Mohammed
Author: Boucherif, Abdelkader
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 35
Issue: 2
Year: 1999
Pages: 103-114
Summary lang: English
Category: math
Summary: Subalgebras of germs of vector fields leaving $0$ fixed in $R^{2n}$, of finite codimension in symplectic Lie algebra contain the ideal of germs infinitely flat at $0$. We give an application. (English)
Keyword: Hamiltonian vector fields
Keyword: Poisson bracket
Keyword: pseudogroup action
MSC: 17B66
idZBL: Zbl 1064.17508
idMR: MR1711673
Date available: 2008-06-06T22:22:43Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Bénalili M.: Fibrés naturels définis sur la catégorie des $\Gamma -$variétés.Circolo Mat. di Palermo, 13, (1994), 309-328. MR 1344871
Reference: [2] Epstein D. B. A., Thurston W. P.: Transformation groups and natural bundles.Proc. London Math. Soc. 38 (1979), 219-237. Zbl 0409.58001, MR 0531161
Reference: [3] Omori H.: Infinite dimensional Lie transformation groups.Lect. Notes in Math. (427), Springer Verlag. Zbl 0328.58005, MR 0431262
Reference: [4] Libermann P., Marle C. M.: Symplectic Geometry and Analytical Mechanics.D. Reidel Publishing Company Holland (1987). Zbl 0643.53002, MR 0882548
Reference: [5] Palais R. S., Terng C. L.: Natural bundles have finite order.Topology 16 (1978), 271-277. MR 0467787


Files Size Format View
ArchMathRetro_035-1999-2_2.pdf 352.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo